# SDR AT0100235

- Difficulty date: November 20, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 3397 · Light System Wiring
- Part: Harness
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHT INOPERATIVE AT ROW 17.  FOUND HARNESS LOOSE.  RECONNECTED HARNESS AND RESECURED TO SEAT ASSEMBLY IAW AVIO INTERIOR CMM 25-24.  OPS CHECKED GOOD.
